# SDR REXA2012071200953

- Difficulty date: July 12, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 11,923 hours, 7,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED ROW 13 MISSING EXIT ROW LIGHT STRIPS.  REPLACED ROW 13 EXIT ROW LIGHT STRIP IAW 33-51.  ALL CHECKED GOOD.
